# SDR IPXA2016081607108

- Difficulty date: August 1, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3125501
- Condition: Gouged
- Location: Bs 1785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  FUSELAGE EXTERIOR SKIN DENTED AND GOUGED AFT OF CTR CARGO DOOR CUTOUT, BS 1785 BELOW LONGERON 34R.  REPAIRED IAW EA 011-5330-01-A6382 REV. IR AND EO MD11-5330-61556-A.
